# SDR A6WA201441399

- Difficulty date: March 24, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT FS 364 THROUGH 394 HAS CORROSION.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06 & SRM 53-21-49.  REMOVED DAMAGED SEAT TRACK & INSTALLED NEW SEAT TRACK IAW SRM 51-41-00 & REO 601R 53-00-485.
